Aa
A
A
Close
Avatar universal
Rebif-Sinus Headache
I thought I was experiencing a migraine headache with the Rebif, but now I feel it is a sinus headache, because it is all in my eyes, and around them.

Has anyone else on Rebif experienced sinus headaches on Rebif?

Is this an allergy to Rebif?

TIA

Sheila
Cancel
5 Answers
Page 1 of 1
1936411 tn?1333835449
I'm not on Rebif, so I can't help there. But I noticed that you've been going through the ringer with starting the med, so I just wanted to say I'm sorry and I hope you feel better soon!

Hugs,
Jane
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
2063887 tn?1337833346
I've never been on Rebif, but I was one of the "lucky" 4% who got migraines from Copaxone.  Are you suffering any other issues such as allergies or hayfever?  I'm not sure if Rebif has a nurses hotline, but it might be worth a call to them or your Dr. to see if it's a possible reaction.

Good luck!
Chris
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
Avatar universal
Hi, Chris.

Sorry it's taken me so long to reply. I have to wear sunglasses to look at my Laptop monitor.

I was actually allergic to Copaxone.

Yes, Rebif has nurses, on-call, but I called my MS Specialist's office a few days ago, and my Specialist wants me to take Advil, and the 300 mg. of UltramER that I hae been on for years, and see if the headaches ease off.

Said to call back on Monday, if I am not feeling better.

No, I don't have hayfever of other allergies. The headache seems to respond better to Advil Liqui Gels for migraine, than to a sinus decongestant.

Thank you for replying.

Sheila
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
1781490 tn?1318655065
Yes, I am on rebif for 11 months and must take advil liquid gels
To stave off headache fever that wakes me up!
It is often difficult to distinguish what symptom imitates from what
Hope that helps
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
Avatar universal
I'm sorry I haven't replied sooner. The laptop monitor hurts my eyes.

Right now, I am taking Advil for Migraines, and I have to take it 4 times a day, to keep the headache from becoming blinding.

So far today, I haven't had to take it...but I inject on Mon. Wed. and Fri., so I'll see what happens after tonights injection.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
Your Answer
Avatar universal
Answer
Know how to answer? Tap here to leave your answer...
Answer
Submit Answer
A
A
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Multiple Sclerosis Community Resources
RSS Expert Activity
233488 tn?1310696703
Blank
Marathon Running Done Over Many Yea...
05/15 by John C Hagan III, MD, FACS, FAAOBlank
233488 tn?1310696703
Blank
New Article on Multifocal IOL vs &q...
05/15 by John C Hagan III, MD, FACS, FAAOBlank
748543 tn?1463449675
Blank
TMJ/TMJ The Connection Between Teet...
01/15 by Hamidreza Nassery , DMD, FICOI, FAGD, FICCMOBlank
Top Neurology Answerers
667078 tn?1316004535
Blank
Durham, NC
198419 tn?1360245956
Blank
572651 tn?1333939396
Blank
Dayton, OH
Avatar universal
Blank
751951 tn?1406636463
Blank
Caledonia, OH
Avatar universal
Blank